# SDR DLM88050522

- Difficulty date: September 8, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 47,355 hours, 38,774 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Transmitter
- Condition: Leaking
- Location: Rt Reservoir
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY GAUGE DROPPED TO ZERO AFTER DEPARTURE FROM ATL.  REPLACED HARDWARE ON RT RESERVOIR TRANSMITTER.
